# SDR 05FDEA02351

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT 2 XORS 231 EXISTING FLUSH REPAIR DOUBLER ON LWR SKIN.  REPAIR PER SRM 57-10-00 FIG 29 VOL 1.
